# SDR MASA2010050700465

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 16,501 hours, 12,898 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CTN INTERIM ON TAXI.  MX TIGHTENED HANDLE BRACKET.
